# SDR HEEA978921

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator Assy
- Part number: 222382001105
- Condition: Leaking
- Location: Split Line
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACTUATOR LEAKING BETWEEN CASE HALVES.
